# SDR I5EA2020081900004

- Difficulty date: August 19, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 72,528 hours, 45,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 6662
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT STA.400 INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY AT STA.400 WITH SERVICEABLE UNIT AND TEST IAW B737-300 AMM 33-51-51, TEST GOOD.
